# SDR CAL960271

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Condition: Corroded
- Location: Bs 880
- Part time: 46,469 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND LOWER FUSELAGE PANEL SUPPORT CORRODED AT BS 880, LBL 9 AND RBL 9.  THE CORRODED AREA WAS CUT OUT.  REPAIR ANGLES AND FILLERS WERE FABRICATED AND INSTALLED IAW SRM 51-40-3. (M)
